# SDR P5CA200812021580

- Difficulty date: November 29, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 34,832 hours, 5,820 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RWY 07L HKG REJECTED T/O AT 80 KTS DUE TO NR 2 ENGINE FAILURE TO DEVELOP T/O THRUST SUBSEQUENT RUN-UP ON TAXIWAY MAX N1 68 PERCENT, RETURN TO BLOCKS.  ENGINE 2 THRUST REVERSER RIGGING AND READING CHECK CARRIED OUT IAW AMM78-31-00-825-001-J00.  RVDT CONNECTOR SECURITY CHECK OK.  ENG 2 EEC ALL CONNECTORS RESECURED ENG 2 GROUND RUN AND THROTTLE RESPONSE UP TO 80 PERCENT N1 NORMAL.
